# SDR C77A20160913003

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 22,648 hours, 13,156 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 87
- Part time: 11,681 hours, 6,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM IS CORRODED FRAME 87.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-41-01 & 51-43-01.
